The Hahn-Banach Theorem on Arbitrary Groups



Huang, Jianfeng;Li, Yongjin

  • 투고 : 2007.12.18
  • 심사 : 2008.08.15
  • 발행 : 2009.06.30


In this paper, one kind of subgroup in arbitrary group which similar to the linear subspace was constructed, and the generalization of the Hahn-Banach theorem on this kind of subgroup in arbitrary groups was obtained.


Hahn-Banach theorem;group


  1. R. Badora, On the Hahn-Banach theorem for groups, Arch. Math., 86(2006), 517-528.
  2. G. Buskes, The Hahn-Banach theorem surveyed, Dissertationes Math. (Rozprawy Mat.), 327(1993), 49 pp.
  3. Z. Gajda, Z. Kominek, On separation theorems for subadditive and superadditive functionals, Studia Math., 100(1991), 25-38.
  4. D. H. Hyers, G. Isac and T. M. Rassias, Stability of functional equations in several variables, Progress in Nonlinear Differential Equations and their Applications, 34. Birkhauser Boston, Inc., Boston, MA, 1998.
  5. A. Chaljub-Simon, P. Volkmann, Bemerkungen zu einem Satz von Rode. (German) Arch. Math. (Basel), 57(1991), 180-188.
  6. R. J. Silverman, Means on Semigroups and the Hahn-Banach Extension Property, Trans. Amer. Math. Soc., 83(1956), 222-237.
  7. J. Tabor, Remark 18, Report of Meeting, the 22nd Internat Symposium on functional Equations, Aequationes. Math., 29(1985), 96.
  8. R. Ged, Fischer-Muszely additivity on abelian groups, Comment. Math. Prace Mat., 2004, Tomus specialis in Honorem Juliani Musielak, 82-96.